# SDR DALA13008411804

- Difficulty date: February 21, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 47,474 hours, 11,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP L/E FAIRING FOUND DELAMINATED AT BETWEEN NR 1 TO NR 2 FLAP TRACK AREA.  COMPOSITE PREPREG REPAIR CARRIED OUT AT DELAMINATED AREA IAW SRM 57-53-01. REPAIR 1, FIG 201 AND SRM 51-70-05, FIG 5.
